# SDR CA090119003

- Difficulty date: January 14, 2009
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Aircraft time: 5,462 hours
- Engine: Ge CF348E5A1
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 17070950409
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON DEPARTURE, LT MLG WOULD NOT RETRACT.
